American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11E12) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 53 found      Go to page: 1 2

[1] Wai Kiu Chan, Lenny Fukshansky and Glenn R. Henshaw. Small zeros of quadratic forms outside a union of varieties. Trans. Amer. Math. Soc. 366 (2014) 5587-5612.
Abstract, references, and article information   
View Article: PDF

[2] A. G. Earnest and Ji Young Kim. Strictly Regular Diagonal Positive Definite Quaternary Integral Quadratic Forms. Contemporary Mathematics 587 (2013) 69-75.
Book volume table of contents   
View Article: PDF

[3] Jonathan Hanke. Algorithms for computing maximal lattices in bilinear (and quadratic) spaces over number fields. Contemporary Mathematics 587 (2013) 111-130.
Book volume table of contents
View Article: PDF

[4] Lenny Fukshansky. Heights and quadratic forms: Cassels' theorem and its generalizations. Contemporary Mathematics 587 (2013) 77-93.
Book volume table of contents   
View Article: PDF

[5] Wai Kiu Chan and Byeong-Kweon Oh. Representations of integral quadratic polynomials. Contemporary Mathematics 587 (2013) 31-46.
Book volume table of contents   
View Article: PDF

[6] Markus Kirschmer. A normal form for definite quadratic forms over $\mathbb{F}_q[t]$. Math. Comp. 81 (2012) 1619-1634.
Abstract, references, and article information   
View Article: PDF

[7] Wai Kiu Chan and Byeong-Kweon Oh. Almost universal ternary sums of triangular numbers. Proc. Amer. Math. Soc. 137 (2009) 3553-3562. MR 2529860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Larry J. Gerstein. Lattices over $\mathbb {F}_q[x]$. Graduate Studies in Mathematics 90 (2008) 207-224.
Book volume table of contents
View Article: PDF

[9] Larry J. Gerstein. Appendix. Further reading. Graduate Studies in Mathematics 90 (2008) 241-244.
Book volume table of contents
View Article: PDF

[10] Larry J. Gerstein. Initial integral results. Graduate Studies in Mathematics 90 (2008) 145-160.
Book volume table of contents
View Article: PDF

[11] Larry J. Gerstein. Applications to cryptography. Graduate Studies in Mathematics 90 (2008) 225-240.
Book volume table of contents
View Article: PDF

[12] Larry J. Gerstein. Valuations, local fields, and $p$-adic numbers. Graduate Studies in Mathematics 90 (2008) 51-79.
Book volume table of contents
View Article: PDF

[13] Larry J. Gerstein. A brief classical introduction. Graduate Studies in Mathematics 90 (2008) 1-12.
Book volume table of contents
View Article: PDF

[14] Larry J. Gerstein. Quadratic spaces and lattices. Graduate Studies in Mathematics 90 (2008) 13-50.
Book volume table of contents
View Article: PDF

[15] Larry J. Gerstein. Quadratic spaces over $\mathbb {Q}$. Graduate Studies in Mathematics 90 (2008) 97-112.
Book volume table of contents
View Article: PDF

[16] Larry J. Gerstein. The local-global approach to lattices. Graduate Studies in Mathematics 90 (2008) 175-206.
Book volume table of contents
View Article: PDF

[17] Larry J. Gerstein. Basic Quadratic Forms. Graduate Studies in Mathematics 90 (2008) MR MR2396246.
Book volume table of contents   

[18] Larry J. Gerstein. Quadratic spaces over $\mathbb {Q}_p$. Graduate Studies in Mathematics 90 (2008) 81-95.
Book volume table of contents   
View Article: PDF

[19] Larry J. Gerstein. Lattices over principal ideal domains. Graduate Studies in Mathematics 90 (2008) 113-143.
Book volume table of contents   
View Article: PDF

[20] Larry J. Gerstein. Local classification of lattices. Graduate Studies in Mathematics 90 (2008) 161-173.
Book volume table of contents   
View Article: PDF

[21] Yuanhua Wang and Fei Xu. Spinor genera in characteristic 2. Memoirs of the AMS 194 (2008) MR 2418717.
Book volume table of contents   

[22] A. G. Earnest and Robert W. Fitzgerald. Represented value sets for integral binary quadratic forms and lattices. Proc. Amer. Math. Soc. 135 (2007) 3765-3770. MR 2341925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Wai Kiu Chan and R. Daniel Mauldin. Steinhaus tiling problem and integral quadratic forms. Proc. Amer. Math. Soc. 135 (2007) 337-342. MR 2255279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Goro Shimura. Quadratic Diophantine equations, the class number, and the mass formula. Bull. Amer. Math. Soc. 43 (2006) 285-304. MR 2223009.
Abstract, references, and article information
View Article: PDF

[25] Wai Kiu Chan and Joshua Daniels. Definite regular quadratic forms over $\mathbb F_q[T]$. Proc. Amer. Math. Soc. 133 (2005) 3121-3131. MR 2160173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Wai Kiu Chan and Byeong-Kweon Oh. Positive ternary quadratic forms with finitely many exceptions. Proc. Amer. Math. Soc. 132 (2004) 1567-1573. MR 2051115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Wai Kiu Chan and Byeong-Kweon Oh. Finiteness theorems for positive definite $n$-regular quadratic forms. Trans. Amer. Math. Soc. 355 (2003) 2385-2396. MR 1973994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Carl R. Riehm. Orthogonal, symplectic and unitary representations of finite groups. Trans. Amer. Math. Soc. 353 (2001) 4687-4727. MR 1852079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Byeong-Kweon Oh. Universal $\mathbb{Z}$-lattices of minimal rank. Proc. Amer. Math. Soc. 128 (2000) 683-689. MR 1654105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Rudolf Scharlau and Pham Huu Tiep. Symplectic group lattices. Trans. Amer. Math. Soc. 351 (1999) 2101-2139. MR 1653379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 53 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia